IJPAM: Volume 70, No. 1 (2011)
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Here we give an extension of two results of M. Corrêa and M. Jardin on Pfaff fields on projective schemes.
Received: February 20, 2011
AMS Subject Classification: 37F75, 14J60, 58A17
Key Words and Phrases: Pfaff field, sectional genus
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395